| Model Number |
U357574 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation identified that the pta catheter was in two segments.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model u357574 pta balloon dilatation catheter allegedly experienced a break.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model u357574 pta balloon dilatation catheter allegedly experienced a break.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient was a 63 year-old whose gender and weight were not provided.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the investigation is confirmed for the identified catheter shaft detachment but did not identify break.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.